# SDR UIEA2014040700141

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 85,290 hours, 16,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHTING ADJACENT TO SEAT 45H IS INOPERATIVE.  SECURED CONNECTOR TO EMERGENCY PATH LIGHT AT SEAT 45H.  OPERATIONS CHECKED GOOD IAW AM 33-50-00.
